Previous |  Up |  Next

Issue 4,  Volume 52, 2002 (Czechoslovak Mathematical Journal)

673-690 On Cauchy problem for first order nonlinear functional differential equations of non-Volterra’s type.  Bravyi, E.; Hakl, R.; Lomtatidze, A.
691-703 A simple proof of the Borel extension theorem and weak compactness of operators.  Dobrakov, I.; Panchapagesan, T. V.
705-716 Termal groupoids.  Ježek, J.
717-720 Note on a variation of the Schröder-Bernstein problem for fields.  Cater, F. S.
721-729 Chebyshev centers in hyperplanes of $c_0$.  Veselý, Libor
731-738 Generalized indices of Boolean matrices.  Bo, Zhou
739-747 On unstable neutral differential equations of the second order.  Džurina, Jozef
749-755 A note on semilocal group rings.  Chin, Angelina Y. M.
757-769 Global attractivity of the equilibrium of a nonlinear difference equation.  Graef, J. R.; Qian, C.
771-780 Extreme geodesic graphs.  Chartrand, Gary; Zhang, Ping
781-795 On the existence of solutions for some nondegenerate nonlinear wave equations of Kirchhoff type.  Park, Jong Yeoul; Bae, Jeong Ja
797-810 On product $MV$-algebras.  Jakubík, Ján
811-816 Three-variable equations of posets.  Ježek, J.
817-832 On the center of the generalized Liénard system.  Zhao, Cheng-Dong; He, Qi-Min
833-849 Oscillation and nonoscillation of higher order self-adjoint differential equations.  Došlý, Ondřej; Osička, Jan
851-860 Bernstein-type operators on the half line.  Attalienti, Antonio; Campiti, Michele
861-874 Łukasiewicz tribes are absolutely sequentially closed bold algebras.  Frič, Roman
875-879 Edge domination in graphs of cubes.  Zelinka, Bohdan
881-888 On orthogonally $\sigma$-complete lattice ordered groups.  Jakubík, Ján
889-896 Connections of higher order and product preserving functors.  Gancarzewicz, Jacek; Rahmani, Noureddine; Salgado, Modesto
Partner of
EuDML logo